# SDR AALA202405136307

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 91,726 hours, 11,549 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED : REF MIC 8139722 NO FAULTS FOUND WITH BAR LIGHTS FOUND OVEN 4 SINGLE OVER HEATING AND CAUSE OF ACRID ODOR. MAINTENANCE REMOVED AND REPLACED G4 SINGLE OVEN PER AMM 25-32-02.
